# SDR SIMA200309007

- Difficulty date: March 7, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL TWO FINDING FOUND DURING AN IMBV INSPECTION FLOOR BOARD RAMPS SUPPORT CORRODED.  REMOVED AND INSTALLED NEW RAMP SUPPORTS IAW EMB 135/145 SRM 51-40-02, 51-20-03, 51-40-04.  (M)
